# SDR SWIA201023697

- Difficulty date: February 16, 2010
- Submitted: February 21, 2010
- Operation: Air carrier
- Aircraft: N413SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7102
- Aircraft time: 37,002 hours, 31,079 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Aileron
- Condition: Out Of Rig
- Location: Lt Wing
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

AIRCRAFT ROLLS TO THE RIGHT WHEN FLAPS ARE SELECTED PAST 30Â°.  (FLT 4556)  ADJUSTED LEFT AILERON RIG AND CLEANED WINGS.
